Geometric Properties for Parabolic and Elliptic PDE's

  • Rolando Magnanini
  • Shigeru Sakaguchi
  • Angelo Alvino

Part of the Springer INdAM Series book series (SINDAMS, volume 2)

Table of contents

  1. Front Matter
    Pages I-VIII
  2. Lorenzo Brasco, Rolando Magnanini
    Pages 49-66
  3. Ilaria Fragalà, Filippo Gazzola, Jimmy Lamboley
    Pages 97-115
  4. Giovanni Franzina, Enrico Valdinoci
    Pages 117-130
  5. Kazuhiro Ishige, Yoshitsugu Kabeya
    Pages 165-178

About this book

Introduction

The study of qualitative aspects of PDE's has always attracted much attention from the early beginnings. More recently, once basic issues about PDE's, such as existence, uniqueness and stability of solutions, have been understood quite well, research on topological and/or geometric properties of their solutions has become more intense. The study of these issues is attracting the interest of an increasing number of researchers and is now a broad and well-established research area, with contributions that often come from experts from disparate areas of mathematics, such as differential and convex geometry, functional analysis, calculus of variations, mathematical physics, to name a few.

This volume collects a selection of original results and informative surveys by a group of international specialists in the field, analyzes new trends and techniques and aims at promoting scientific collaboration and stimulating future developments and perspectives in this very active area of research.

Keywords

asymptotic analysis elliptic and parabolic partial differential equations functional inequalities geometric properties of solutions level set analysis

Editors and affiliations

  • Rolando Magnanini
    • 1
  • Shigeru Sakaguchi
    • 2
  • Angelo Alvino
    • 3
  1. 1.Dipartimento di Matematica "U. Dini"Università di FirenzeFirenzeItaly
  2. 2.Graduate School of Information Sciences, Division of MathematicsTohoku UniversitySendaiJapan
  3. 3., Dipartimento di Matematica ed ApplicazioUniversità di Napoli Federico IINapoliItaly

Bibliographic information

  • DOI https://doi.org/10.1007/978-88-470-2841-8
  • Copyright Information Springer-Verlag Italia 2013
  • Publisher Name Springer, Milano
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-88-470-2840-1
  • Online ISBN 978-88-470-2841-8
  • Series Print ISSN 2281-518X
  • Series Online ISSN 2281-5198
  • About this book
Industry Sectors
Electronics
Aerospace
Oil, Gas & Geosciences
Pharma